# SDR SWIA202005140680

- Difficulty date: March 13, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CLIP HAS EXFOLIATED CORROSION AT F/S 320 AFT SIDE  OF FRAME P/N 601R318032-5   (C-CHECK) RO 5/10/2020   REMOVED AND INSTALLED NEW PAX DOOR CLIP AT FS 320 AFT SIDE OF FRAME. REF CRJ-900 SRM AND BOMBARDIER DWG 601R31702 REV N. LEAK CHECK GOOD. REF CRJ-900 AMM. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
